I've been prescribed and taking Suboxone for approximately 30 days and have noticed a significant increase in my blood glucose level. I've asked my pharmacist for her opinion but she knows very little about the topic. I haven't asked my shrink yet but will at my next appointment. In the meantime, this has me spooked. Anyone know???
I'm on Sub. but have not heard this. Had my sugar and other blood work done the day I started Sub, so that wouldn't show anything. I'll have to try and remember to get my sugar tested (my mom has diabeties and has the little tester kit).
Maybe someone else has heard of this.
Thanks to all who responded about the Suboxone-blood sugar problem. It wasn't Suboxone but Seroquel, another drug prescribed "off label" to help me sleep. For those of you who don't know, Seroquel is a vile, nasty drug with very serious side effects including Diabetes. If you are taking this poison, do your homework by checking all of the articles on the web. Good luck.
Thank you for the input on Serroquel. I too have been taken off of the same medication due to the inability to control my Glucose levels while on it. Still struggling a bit, but am doing much better. First appointment to see my shrink is on 1/30/2013 in ref to Suboxone. Please post a comment in the event that anything should change on the Glucose Level and I will do the same. GOOD LUCK!!!!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.